# SDR AU970231

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446
- Condition: Stripped
- Location: Fuel Nozzle
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER HEAD FUEL NOZZLE RETAINING THREADS STRIPPED - FUEL NOZZLE LOOSE - CYLINDER IS 0.0015IN PLUS OVERSIZE WITH UNKNOWN TOTAL TIME IN SERVICE - AD/CON/60 CARRIED OUT 50 HOURSPRIOR TO FAILURE
